# SDR AALA202505168593

- Difficulty date: May 13, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 61,885 hours, 38,847 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LOW PRESSURE DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PASSENGER CREW DOOR 831 FWD GALLEY AREA. MAINTENANCE REPLACED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PASSENGERCREW DOOR 831 FWD GALLEY AREA IAW AMM 52-11-14-000-001-B AND AMM52-11-14-400-001-B.
